MathSciNet Relay Station
MathSciNet bibliographic data
MR1312593 35B10 (35L70)
Ben-Naoum, A. K.; Berkovits, J. On the existence of periodic solutions for semilinear wave equation on a ball in $\bold R^n$ with the space dimension $n$ odd. Nonlinear Anal. 24 (1995), no. 2, 241–250.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement